MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. IMPRESS PERIPHERAL CATHETER

MERIT MEDICAL SYSTEMS INC. IMPRESS PERIPHERAL CATHETER
Catalog Number 41103510PIG-NB
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a percutaneous transluminal angiography procedure the tip of a pigtail catheter almost detached.The device was replaced.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Corrective actions are in process.

Brand Name
IMPRESS PERIPHERAL CATHETER
Common Device Name
PERIPHERAL CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
14646 kirby drive
houston, tx
MDR Report Key9945994
Report Number3010665433-2020-00009
Device Sequence Number14270994
Product Code DQO
UDI-Device Identifier00884450022436
UDI-Public884450022436
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number41103510PIG-NB
Device Lot NumberE1490033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2020
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1